MathSciNet Relay Station
MathSciNet bibliographic data
MR1447057 60J60 (35K65 82C70)
Quastel, J.; Varadhan, S. R. S. Diffusion semigroups and diffusion processes corresponding to degenerate divergence form operators. Comm. Pure Appl. Math. 50 (1997), no. 7, 667–706.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement